# SDR DHL9972745C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plenum
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION IN PLENUM ABOVE AND BETWEEN LT SIDE HEAT EXCHANGERS BS 808 LBL 20.  REMOVED CORROSION IN PLENUM ABOVE BTW LT SIDE HEAT EXCHANGERS PER SRM 51-10-6.  REMOVED .067 FOUND TO BE OUT OF LIMITS PER SRM 57-30-1 FIG 7.  FLAP PEENED ALL AREAS PER B727 SRM 20-10-2, COLD WORKED ALL FASTENER HOLES PER SRM 51-30-10, INSTALLED REPAIR PER SRM 57-30-3 FIG 7 USING .062 2024T3, 2 EA 13 X 7.25 AND 14.5 X 7.25 .080 2024T3 13 X 7.25 .080 STRAPS 6 EA 2024T3 17 X 1, ALODINED AND PRIMED PER SRM 51-10-2, POLY WHITE ALL EXTERIOR PARTS PER MM 51-20-0, SEALED AREA PER SRM 51-20-4. N/R 1553.
